# SDR JJBA20250924037

- Difficulty date: September 17, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rib
- Part number: 14551291002
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT WING TO FUSELAGE WHEEL WELL, AFT RIB CRACKED. AT RH WING TO FUSELAGE WHEEL WELL AFT RIB REMOVED AND INSTALLED.
